# SDR SIMA20120403004

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 31,386 hours, 29,138 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Component: Connector
- Component part number: 487190M390293224
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED WIRE ON SERVICE DOOR IAW WM 20-21-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
